# SDR DXTA2025112405787

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N469QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500767
- Aircraft time: 1,801 hours, 1,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 006352
- Condition: Abnormal
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS ARE REMAINING ON WHEN THE SWITCH IS IN THE ARM POSITION. OUR PASSENGER MADE US AWARE THAT TBE EMER LIGHTS IN THE CABIN WERE FLICKING THROUGHOUT THE FLIGHT. UPON ENGINE START, WE WERE GETTING A CAS MESSAGE THAT THE EMER LIGHTS WERE NOT ARMED, EVEN WHEN THE SWITCH WAS IN THE ARM POSITION. THE CAS MESSAGE WOULD EXTINGUISH AFTER ENGINE START. CORRECTIVE ACTION: REMOVED AND REPLACED #1 AND #2 EMERGENCY LIGHT BATTERY PACKS. OPS CHECKS GOOD AT THIS TIME. CHARGING PROCEDURE ACCOMPLISHED. RESTORED ALL REQUIRED ACCESS. REF. EMB PHENOM 300 AMM 33-52-01.
